# SDR SWAA2019120939409

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 33,772 hours, 20,320 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A62801
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AT WS278 UPPER TRAILING EDGE PANEL SUPPORT WEB ANGLE BROKEN OFF.          / R&R WEB ANGLE IAW SRM.
